# SDR 97ZZZM659

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4515W
- Make and model: Boeing 737247
- Aircraft serial: 19612
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL EMERGENCY LIGHTS BEHIND AND OVER FLAPS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECKED OK, IAW MM 33-50.
